Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 5, 2013, 4:02 PM CDT for Cherokee County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2013, 4:02 PM CDT (21:02 UTC)
- Expired
- Jun 5, 2013, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Cherokee County, AL
The radar
The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:02 PM CDT | FLOOD | 1 Nw Cedar Bluff, AL | AT THE BOTTOM OF A SLIGHT HILL IN A DIP IN THE ROAD WATER WAS STANDING AROUND 2 FEET ON BOUNDARY AVENUE AND LAWRENCE STREET. BY 415 PM THE DEPTH HAD INCREASED A FEW INCHES. THE ROAD WAS IMPASSABLE. |
| Jun 5, 4:02 PM CDT | FLASH FLOOD | 1 Nw Cedar Bluff, AL | AT THE BOTTOM OF A SLIGHT HILL IN A DIP IN THE ROAD WATER WAS STANDING AROUND 2 FEET ON BOUNDARY AVENUE AND LAWRENCE STREET. BY 415 PM THE DEPTH HAD INCREASED A FEW INCHES. THE ROAD WAS IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WGUS54 KBMX 052102
FFWBMX
ALC019-060000-
/O.NEW.KBMX.FF.W.0020.130605T2102Z-130606T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT WED JUN 5 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN NORTHEAST ALABAMA...
* UNTIL 700 PM CDT
* AT 400 PM CDT...EMERGENCY MANAGEMENT REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES RAINFALL AMOUNT OF 4 TO 5 INCHES ACROSS CHEROKEE
COUNTY WITH THE HEAVIEST RAINFALL NEAR THE CEDAR BLUFF AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CEDAR
BLUFF...CENTRE...CENTRE MUNICIPAL AIRPORT...FORNEY...CORNWALL
FURNACE PARK...GAYLESVILLE...MOSHAT...PLEASANT GAP...TENNALA AND
WEISS LAKE.
EMERGENCY MANAGER REPORTS BOUNDARY AVENUE IN CEDAR BLUFF IS
IMPASSIBLE AND WATER IS CONTINUING TO RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE CLOSED DUE TO HIGH WATER AND DRIVING IS NOT RECOMMENDED
DURING THE NEXT SEVERAL HOURS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3398 8541 3397 8574 3431 8572 3434 8568
3435 8547
$$
MAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:30 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 5, 12:30 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1230 PM CDT WED JUN 5 2013 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... A SHORTWAVE TROUGH MOVING ACROSS THE TENNESSEE VALLEY AND A WEAK FRONTAL BOUNDARY HAS MAINTAINED SHOWER AND THUNDERSTORM ACTIVITY FAIRLY WELL THIS MORNING ACROSS NORTHERN ALABAMA AND SOUTHERN TENNESSEE. CLOUD COVER IS RATHER WIDESPREAD FROM THE I-20 CORRIDOR NORTHWARD WITH PARTLY TO SUNNY SKIES SOUTHWARD. DESPITE THE CLOUD COVER MOST AREA HAVE WARMED UP INTO THE UPPER 70S TO LOW 80S BY 10 AM. DEWPOINTS HAVE INCREASED ACROSS CENTRAL ALABAMA WITH DEWPOINTS IN MOST LOCATIONS IN THE LOWER 70S AS SOUTHERLY WINDS ADVECT IN HIGHER MOISTURE. THE HRRR AND RAP ARE PRETTY AGGRESSIVE WITH CONVECTIVE INITIATION LATER THIS AFTERNOON. ADDITIONALLY...THERE ARE A FEW OUTFLOW BOUNDARIES ALONG THE I-85 CORRIDOR FROM CONVECTION OVERNIGHT THAT WILL AID IN CONVECTIVE INITIATION. DUE TO THIS INCREASED POPS ACROSS THE SOUTHEAST. DIFFERENTIAL HEATING BOUNDARIES COULD ALSO AID IN CONVECTIVE INITIATION BETWEEN THE I-20 AND I-85 CORRIDOR. MODEL SOUNDINGS INDICATE THAT SBCAPE WILL BE ON THE ORDER OF 2000 TO 3000 J/KG LATER THIS AFTERNOON. HOWEVER...DEEP LAYER SHEAR WILL BE RATHER WEAK BUT A FEW STRONG STORMS WILL BE POSSIBLE WITH GUSTY WINDS. TEMPERATURES LOOK TO BE IN PRETTY GOOD SHAPE AND NO ADJUSTMENTS WERE MADE TO HIGHS FOR TODAY. UPDATES IN POPS WILL LIKELY BE NEEDED THROUGHOUT THE DAY AS CONVECTION DEVELOPS LATE THIS MORNING AND INTO THE AFTERNOON. 05/MA && .AVIATION... 18Z TAF DISCUSSION. SCATTERED SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF CENTRAL ALABAMA. THESE STORMS WILL AFFECT THE BHM...EET...AND ANB TERMINALS OVER THE NEXT COUPLE OF HOURS. RAINFALL COULD BE HEAVY WITHIN THESE STORMS...REDUCING VISIBILITES TO BELOW MVFR. THIS ACTIVITY IS EXPECTED TO MAKE A SLOW PROGRESSION TO THE EAST...MOVING OUT OF THE VICINITY OF THE TAF SITES BY MID AFTERNOON. THUNDERSTORM OCCURENCES AT OTHER TAF SITES MAY OCCUR...HOWEVER CONFIDENCE ON TIMING AND LOCATION IS NOT HIGH AND HAVE KEPT ONLY MENTION OF VCTS. THUNDERSTORM ACITIVITY IS EXPECTED TO DIMINISH IN COVERAGE SHORTLY AFTER SUNSET. THERE COULD BE ISOLATED THUNDERSTORMS STILL ONGOING THROUGH MIDNIGHT...HOWEVER CONFIDENCE REMAINS TOO LOW TO MENTION IN THIS TAF CYCLE. BY EARLY THURSDAY MORNING...ALONG WITH SOME ISENTROPIC LIFT ACROSS THE AREA...LOW CLOUDS AND FOG ARE EXPECTED TO DEVELOP AT ALL OF THE TAF SITES. AS THE BOUNDARY LAYER MIXES AFTER SUNRISE...FOG AND LOW CLOUDS WILL LIFT. A COLD FRONT WILL BEGIN TO APPROACH THE STATE TOWARDS THE END OF THIS TAF CYCLE AND SHOWERS AND THUNDERSTORMS WILL BEGIN TO SPREAD INTO CENTRAL ALABAMA BY THURSDAY AFTERNOON. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 82 67 83 64 / 50 70 70 70 30 ANNISTON 68 81 68 83 66 / 40 60 70 70 30 BIRMINGHAM 70 83 68 83 66 / 40 60 70 60 20 TUSCALOOSA 70 86 70 85 67 / 40 60 60 60 10 CALERA 69 83 69 85 67 / 40 60 60 60 20 AUBURN 69 83 69 86 68 / 30 50 60 60 30 MONTGOMERY 70 86 70 88 70 / 30 50 60 60 20 TROY 69 86 69 89 69 / 30 60 50 60 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 5, 12:57 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1257 PM CDT WED JUN 5 2013 ALZ011>015-017>050-061800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1257 PM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND INTO TONIGHT DUE TO SLOW MOVING STORMS. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE IN AREAS OF POOR DRAINAGE AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 5, 3:02 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT WED JUN 5 2013
ALZ013-052045-
FAYETTE AL-
302 PM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 345
PM CDT...
AT 300 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF BANKSTON...OR 8 MILES NORTHEAST OF
FAYETTE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BANKSTON...
FOWLERS CROSSROADS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3385 8754 3381 8753 3370 8753 3367 8743
3366 8778 3384 8780
TIME...MOT...LOC 2002Z 268DEG 14KT 3374 8769
MASpecial weather statement, Jun 5, 3:28 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT WED JUN 5 2013
ALZ012-022-052115-
LAMAR AL-PICKENS AL-
328 PM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS AND SOUTHWESTERN
LAMAR COUNTIES UNTIL 415 PM CDT...
AT 323 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 15
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MILLPORT...
MELBORNE...
STAR...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3352 8828 3356 8828 3357 8827 3361 8827
3373 8826 3377 8814 3352 8801 3348 8828
3352 8829
TIME...MOT...LOC 2028Z 245DEG 13KT 3358 8830
MASpecial weather statement, Jun 5, 3:36 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT WED JUN 5 2013
ALZ015-052115-
WALKER AL-
336 PM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER COUNTY UNTIL 415
PM CDT...
AT 333 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SIPSEY TO CORDOVA TO
PARRISH...AND MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CORDOVA...
SUMITON...
DORA...
ROCKY HOLLOW...
GORGAS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3386 8696 3381 8695 3379 8697 3379 8700
3377 8703 3369 8704 3365 8710 3366 8743
3369 8743 3369 8748 3391 8711
TIME...MOT...LOC 2036Z 272DEG 11KT 3380 8703 3377 8719
3371 8732
MALocal storm report, Jun 5, 3:37 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
06/05/2013 JEFFERSON AL BROADCAST MEDIA
MULTIPLE WATER RESCUES OCCURRING IN THE BIRMINGHAM AREA
DUE TO FLASH FLOODING.
&&
AGLocal storm report, Jun 5, 3:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM FLASH FLOOD 1 SSE BIRMINGHAM 33.51N 86.79W
06/05/2013 JEFFERSON AL BROADCAST MEDIA
BETWEEN 6 AND 8 INCHES OF FLOWING WATER ACROSS 24TH
STREET SOUTH IN BIRMINGHAM.
&&
16Special weather statement, Jun 5, 3:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 345 PM CDT WED JUN 5 2013 ALZ014-015-052130- WALKER AL-WINSTON AL- 345 PM CDT WED JUN 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND NORTHWESTERN WALKER COUNTIES UNTIL 430 PM CDT... AT 342 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR NAUVOO...OR 6 MILES SOUTHEAST OF LYNN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ARLEY... POPLAR SPRINGS... MCDOWELL CAMP GROUNDS... DOUBLE SPRINGS... HOUSTON RECREATIONAL AREA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3416 8711 3386 8744 3398 8761 3431 8734 TIME...MOT...LOC 2045Z 218DEG 20KT 3399 8745 MA
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:38 PM CDT | Special Weather Statement | BMX | Montgomery | 37 min |
| Jun 4, 9:09 PM CDT | Special Weather Statement | BMX | Lowndes | 36 min |
| Jun 4, 9:30 PM CDT | Special Weather Statement | BMX | Macon | 45 min |
| Jun 4, 11:43 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Russell | 3 hr |
| Jun 5, 12:26 AM CDT | Areal Flood Advisory | BMX | Elmore, Montgomery | 3 hr |
| Jun 5, 12:54 AM CDT | Special Weather Statement | BMX | Macon | 36 min |
| Jun 5, 1:13 AM CDT | Areal Flood Advisory | BMX | Macon | 2 hr |
| Jun 5, 1:28 AM CDT | Flash Flood Warning | BMX | Macon | 3 hr |
| Jun 5, 1:56 AM CDT | Areal Flood Advisory | BMX | Bullock | 2 hr |
| Jun 5, 2:46 AM CDT | Flash Flood Warning | BMX | Bullock | 3 hr |
| Jun 5, 3:11 AM CDT | Flash Flood Warning | BMX | Bullock, Macon, Russell | 3 hr |
| Jun 5, 11:12 AM CDT | Special Weather Statement | BMX | Etowah | 48 min |
| Jun 5, 12:10 PM CDT | Special Weather Statement | BMX | Marshall | 50 min |
| Jun 5, 12:34 PM CDT | Special Weather Statement | BMX | St. Clair | 41 min |
| Jun 5, 12:44 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Jun 5, 1:05 PM CDT | Flash Flood Warning | BMX | Blount | 3 hr |
| Jun 5, 1:14 PM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| Jun 5, 1:44 PM CDT | Special Weather Statement | BMX | Cleburne | 46 min |
| Jun 5, 1:45 PM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair | 3 hr |
| Jun 5, 1:57 PM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jun 5, 2:18 PM CDT | Special Weather Statement | BMX | Marion | 42 min |
| Jun 5, 2:31 PM CDT | Special Weather Statement | BMX | Cherokee | 44 min |
| Jun 5, 2:44 PM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair | 3 hr |
| Jun 5, 3:00 PM CDT | Special Weather Statement | BMX | Marion | 45 min |
| Jun 5, 3:02 PM CDT | Special Weather Statement | BMX | Fayette | 43 min |
| Jun 5, 3:18 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Jun 5, 3:21 PM CDT | Areal Flood Advisory | BMX | Cleburne | 3 hr |
| Jun 5, 3:28 PM CDT | Special Weather Statement | BMX | Lamar | 47 min |
| Jun 5, 3:36 PM CDT | Special Weather Statement | BMX | Walker | 39 min |
| Jun 5, 3:45 PM CDT | Special Weather Statement | BMX | Winston | 45 min |
| Jun 5, 4:07 PM CDT | Special Weather Statement | BMX | Cleburne | 38 min |
| Jun 5, 4:22 PM CDT | Special Weather Statement | BMX | Fayette, Walker, Winston | 53 min |
| Jun 5, 4:25 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 35 min |
| Jun 5, 4:34 PM CDT | Special Weather Statement | BMX | Pickens | 41 min |
| Jun 5, 4:44 PM CDT | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 3 hr |
| Jun 5, 4:45 PM CDT | Special Weather Statement | BMX | Cleburne | 45 min |
| Jun 5, 4:58 PM CDT | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph | 2 hr |
| Jun 5, 5:02 PM CDT | Special Weather Statement | BMX | Clay | 43 min |
| Jun 5, 5:07 PM CDT | Special Weather Statement | BMX | Jefferson | 53 min |
| Jun 5, 5:11 PM CDT | Special Weather Statement | BMX | Bibb | 49 min |
| Jun 5, 5:18 PM CDT | Special Weather Statement | BMX | Greene | 42 min |
| Jun 5, 5:36 PM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jun 5, 5:40 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 65 min |
| Jun 5, 5:47 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Jun 5, 5:55 PM CDT | Areal Flood Advisory | BMX | Greene, Sumter | 50 min |
| Jun 5, 6:02 PM CDT | Areal Flood Advisory | BMX | Clay, Randolph, Tallapoosa | 118 min |
| Jun 5, 6:28 PM CDT | Special Weather Statement | BMX | Tallapoosa | 47 min |
| Jun 5, 6:50 PM CDT | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.